# SDR COMA0560058

- Difficulty date: January 18, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 15,775 hours, 14,983 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5762 FLAP FAIL CAUTION MESSAGE DISPLAYED DURING CRUISE WHEN FLAPS WERE SELECTED FROM 0 TO 8 DEGREES, CREW DECLARED AN EMERGENCY AND FLIGHT DIVERTED TO JFK.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT, MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURHTER FLAP CAUTION MESSAGES.
